back to main page


Note: The files available below may differ slightly from the final published versions.

Preprints

  1. A. Pyörälä, P. Shmerkin, V. Suomala, and M. Wu: Covering the Sierpinski carpet with tubes.

Publications

  1. J. Flesch, A. Predtetchinski, and V. Suomala: Random perfect information games. to appear in Math. Oper. Res.
  2. E. Järvenpää, M. Järvenpää, V. Suomala, and M. Wu: On dimensions of visible parts of self-similar sets with finite rotation groups. to appear in Proc. Amer. Math. Soc.[article][preprint]
  3. P. Shmerkin and V. Suomala: New bounds on Cantor maximal operators. Rev. Un. Mat. Argentina 64 (2022), no. 1, 69-86. [article][prerint]
  4. L. Dufloux and V. Suomala: Projections of Poisson cut-outs in the Heisenberg group and the visual 3-sphere. Math. Proc. Cambridge Philos. Soc. 172 (2022), no. 1, 197--230. [article] [preprint]
  5. E. Rossi and V. Suomala: Fractal percolation and quasisymmetric mappings. Int. Math. Res. Not. IMRN 2021, no. 10, 7372-7393. [article] [preprint]
  6. J. Flesch, A. Predtetchinski, and V. Suomala: The doubling metric and doubling measures. Ark. Mat. 58 (2020), 243--266. [article] [preprint]
  7. V. Suomala: Intermediate value property for the Assouad dimension of measures. Anal. Geom. Metr. Spaces (2020), no. 8, 106-113. [article] [preprint]
  8. P. Shmerkin and V. Suomala: Patterns in random fractals. Amer. J. Math. 142 (2020), no. 3, 683-749. [article] [preprint]
  9. D.-J. Feng, E. Järvenpää, M. Järvenpää, and V. Suomala: Dimensions of random covering sets in Riemann manifolds. Ann. Probab. 46 (2018), no. 3, 1542–1596. [article] [preprint]
  10. F. Ekström, E. Järvenpää, M. Järvenpää, and V. Suomala: Hausdorff dimension of limsup sets of random rectangles in products of regular spaces. Proc. Amer. Math. Soc. 146 (2018), no. 6, 2509–2521. [article] [preprint]
  11. P. Shmerkin and V. Suomala: Spatially independent martingales, intersections, and applications. Mem. Amer. Math. Soc. 251 (2018), no. 1195, [article] [preprint]
  12. C. Chen, T. Ojala, E. Rossi, and V. Suomala: Fractal percolation, porosity, and dimension. J. Theoret. Probab. 30 (2017), 1471–1498. [article] [preprint]
  13. P. Shmerkin and V. Suomala: A Class of Random Cantor Measures, with Applications. In: Barral J., Seuret S. (eds) Recent Developments in Fractals and Related Fields. FARF3 2015. Trends in Mathematics. Birkhäuser, Cham (2017) [article] [preprint]
  14. T. Ojala, V. Suomala, and M. Wu: Random cutout sets with spatially inhomogeneous intensities. Israel J. Math. 220 (2017), no. 2, 899–925. [article] [preprint]
  15. X. Zhang, R. Klén, V. Suomala, and M. Vuorinen: Volume growth of quasihyperbolic balls. Mat. Sb. 208 (2017), no. 6, 170–182. [article] [preprint]
  16. B. Li, H. Koivusalo, E. Järvenpää, M. Järvenpää, V. Suomala, and Y. Xiao: Hitting probabilities of random covering sets in torus and metric spaces. Electron. J. Probab. 22 (2017), no. 1, 1–18. [article] [preprint]
  17. A. Käenmäki, T. Rajala, and V. Suomala: Local homogeneity and dimensions of measures in doubling metric spaces. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) Vol. XVI (2016), 1315-1351. [article] [preprint]
  18. A. Käenmäki, B. Li, and V. Suomala: Local dimensions in Moran constructions. Nonlinearity 29 (2016), 807–822. [article] [preprint]
  19. V. Suomala: Fourier analyysin avulla dimensioteorian kimppuun. Arkhimedes 2016, no. 3, 37--38. (Book review. In finnish.)
  20. P. Shmerkin and V. Suomala: Sets which are not tube null and intersection properties of random measures. J. London Math. Soc. 91 (2015), no. 2, 405-422. [article] [preprint]
  21. C. Chen, H. Koivusalo, B. Li and V. Suomala: Projections of random covering sets. J. Fractal Geom. 1 (2014), no. 4, 449–467. [article] [preprint]
  22. E. Järvenpää, M. Järvenpää, H. Koivusalo, B. Li and V. Suomala: Hausdorff dimension of affine random covering sets in torus. Ann. Inst. Henri Poincaré Probab. Stat. 50 (2014), no. 4, 1371-1384. [article] [preprint] [journal]
  23. E. Järvenpää, M. Järvenpää, A. Käenmäki, H. Koivusalo, Ö. Stenflo, and V. Suomala: Dimensions of random affine code tree fractals. Ergodic Theory Dynam. Systems. 34 (2014), no. 3, 854-875. [article] [preprint]
  24. B. Li and V. Suomala: A note on the hitting probabilities of random covering sets. Ann. Acad. Sci. Fenn. Math. 39 (2014), [article] [preprint]
  25. J. Suomala and V. Suomala: Modified Reinforcement Learning Infrastructure. Proceedings of the International Conference on Applied Social Science Research (ICASSR 2014).
  26. A. Käenmäki, T. Rajala and V. Suomala: Local multifractal analysis in metric spaces. Nonlinearity. 26 (2013), 2157–2173. [article] [preprint]
  27. R. Klen and V. Suomala: Dimension of the boundary in different metrics. Math. Scand. 112 (2013), 275–301. [article] [preprint]
  28. D-J Feng, A. Käenmäki and V. Suomala: Local conical dimensions for measures. Math. Proc. Cambridge Philos. Soc. 154 (2013), no. 3, 465-479. [article] [preprint]
  29. T. Sahlsten, P. Shmerkin, and V. Suomala: Dimension, entropy, and the local distribution of measures. J. London Math. Soc. 87 (2013), no. 1, 247-268. [article] [preprint]
  30. M. Csörnyei and V. Suomala: On Cantor sets and doubling measures. J. Math. Anal. Appl. 393 (2012), no. 2, 680-691. [article] [preprint]
  31. A. Käenmäki, T. Rajala, and V. Suomala: Existence of doubling measures via generalised nested cubes. Proc. Amer. Math. Soc. 140 (2012), 3275-3281 [article] [preprint]
  32. T. Ojala , T. Rajala, and V. Suomala: Thin and fat sets for doubling measures in metric spaces. Studia Math. 208 (2012), 195-211. [article] [preprint]
  33. A. Käenmäki and V. Suomala: Nonsymmetric conical upper density and k-porosity. Trans. Amer. Math. Soc. 363 (2011), 1183-1195. [article] [preprint]
  34. M. Csörnyei, A. Käenmäki, T. Rajala, and V. Suomala: Upper conical density results for general measures on ${\Bbb R}\sp n$. Proc. Edinb. Math. Soc. (2) 53 (2010), no. 2, 311-331.
  35. E. Järvenpää, M. Järvenpää, A. Käenmäki, T. Rajala, S. Rogovin, and V. Suomala: Packing dimension and Ahlfors regularity of porous sets in metric spaces. Math Z. 266 (2010), no.1, 83-105. [article] [preprint]
  36. D. Beliaev, E. Järvenpää, M. Järvenpää, A. Käenmäki, T. Rajala, S. Smirnov, and V. Suomala: Packing dimension of mean porous measures. J. London Math. Soc. 80 (2009), no. 2, 514-530. [article] [preprint]
  37. M. Csörnyei and V. Suomala: Which measures are projections of purely unrectifiable one-dimensional Hausdorff measures. Proc. Amer. Math. Soc. 137 (2009), 145-154. [article] [preprint]
  38. V. Suomala: Upper porous measures on metric spaces. Illinois J. Math. 52 (2008) no. 3, 967--980. [article] [preprint]
  39. A. Käenmäki and V. Suomala: Conical upper density theorems and porosity of measures. Adv. Math. 217 (2008) no. 3, 952--966. [article] [preprint]
  40. E. Järvenpää, M. Järvenpää, A. Käenmäki, and V. Suomala: Asympotically sharp dimension estimates for $k$-porous sets. Math. Scand. 97 (2005), no. 2, 309--318. [article] [preprint]
  41. V. Suomala: One-sided density theorems for measures on the real line. Atti Semin. Mat. Fis. Univ. Modena Reggio Emilia 53 (2005), no. 2, 409--416.
  42. V. Suomala: On the conical density properties of measures on ${\Bbb R}\sp n$. Math. Proc. Cambridge Philos. Soc. 138 (2005), no. 3, 493--512. [article] [preprint]
  43. V. Suomala: Tangential behavior of functions and conical densities of Hausdorff measures. Real Anal. Exchange 30 (2004/05), no. 2, 843--854. [article] [preprint]
  44. V. Suomala: Local distribution of fractal sets and measures. (PhD thesis)